The homogenous biquadratic Diophantine equation with five unknowns non-zero unique integer solutions are found using several techniques. The unusual numbers and the solutions are found to have a few intriguing relationships. The relationships between the solutions’ recurrences are also shown.
Other non-zero unique integer solutions to the multivariable biquadratic equations under consideration may be sought after.
 Carmicheal R.D, The Theory of Numbers and Diophantine Analysis, Dover Publications, New York, 1959.
 Dickson.L.E., “History of the Theory of Numbers”, Chelsea Publishing Company, New York. Vol II. 1952.
 Mordell. L.J, “Diophantine equations”, Academic Press, New York, 1969.
 Telang. S.G., “Number Theory”, Tata McGraw-Hill Publishing Company Limited, New Delhi,1996
 Nigel D. Smart, The Algorithmic Resolutions of Diophantine Equations, Cambridge University Press, London, 1999.
 Gopalan M.A and Janaki G, Integral solutions of the ternary quartic equation , Impact J.Sci. Tech, Vol 2, issue 2, 71-79, 2008.
 Gopalan M.A and Kalingarani J, Quartic equation in five unknowns , Bulletin of pure and applied sciences, Volume 28, issue 2, 305-311, 2009.
 Gopalan M.A and Kalingarani J, Quartic equation in five unknowns , Bessel J. Math, Vol 1, issue 1, 49-57, 2011.
 Gopalan M.A and Shanmuganandham P, On the biquadratic equation , Impact J.Sci. Tech, Vol 4, issue 4,111-115, 2010.
 Gopalan M.A and Shanmuganandham P, On the Biquadratic equation , Bessel J. Math, vol 2, Issue 2, 87-91, 2012.